On the Brownian separable permuton - ENS de Lyon - École normale supérieure de Lyon Access content directly
Journal Articles Combinatorics, Probability and Computing Year : 2020

On the Brownian separable permuton

Mickaël Maazoun


The Brownian separable permuton is a random probability measure on the unit square, which was introduced by Bassino, Bouvel, Féray, Gerin, Pierrot (2016) as the scaling limit of the diagram of the uniform separable permutation as size grows to infinity. We show that, almost surely, the permuton is the pushforward of the Lebesgue measure on the graph of a random measure-preserving function associated to a Brownian excursion whose strict local minima are decorated with i.i.d. signs. As a consequence, its support is almost surely totally disconnected, has Hausdorff dimension one, and enjoys self-similarity properties inherited from those of the Brownian excursion. The density function of the averaged permuton is computed and a connection with the shuffling of the Brownian continuum random tree is explored.
Fichier principal
Vignette du fichier
permuton.pdf (2.86 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

ensl-01651215 , version 1 (28-11-2017)
ensl-01651215 , version 2 (19-09-2020)





Mickaël Maazoun. On the Brownian separable permuton. Combinatorics, Probability and Computing, 2020, 29 (2), pp.241-266. ⟨10.1017/S0963548319000300⟩. ⟨ensl-01651215v1⟩
189 View
141 Download



Gmail Facebook X LinkedIn More